# SDR ABXA20160830139

- Difficulty date: August 30, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 58,854 hours, 44,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTING SYSTEM INOPERATIVE.  THE LAMP WAS REPLACED IN THE EMERGENCY LIGHT LAMPHOLDER ASSEMBLY.  THE CAUSE OF THE INOPERATIVE LIGHT WAS A FAILED LAMP.
